Alert archive / Iowa / Freeze Warnings in 2016
Freeze Warning 2, NWS Des Moines, IA
NWS Des Moines, IA issued this freeze warning at Apr 11, 2016, 9:42 AM CDT for 35 counties in Iowa. It took effect at Apr 12, 2016, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2016, 9:42 AM CDT (14:42 UTC)
- In effect from
- Apr 12, 2016, 1:00 AM CDT
- Expired
- Apr 12, 2016, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Des Moines, IA
All 35 counties
Adair County, IA, Adams County, IA, Appanoose County, IA, Audubon County, IA, Black Hawk County, IA, Boone County, IA, Carroll County, IA, Cass County, IA, Clarke County, IA, Crawford County, IA, Dallas County, IA, Davis County, IA, Decatur County, IA, Greene County, IA, Grundy County, IA, Guthrie County, IA, Hamilton County, IA, Hardin County, IA, Jasper County, IA, Lucas County, IA, Madison County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Monroe County, IA, Polk County, IA, Poweshiek County, IA, Ringgold County, IA, Story County, IA, Tama County, IA, Taylor County, IA, Union County, IA, Wapello County, IA, Warren County, IA, Wayne County, IA
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 2.7 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1922 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -172 m²/s²
- 0-3 km storm-relative helicity
- -160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
960 WWUS73 KDMX 111442 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 942 AM CDT MON APR 11 2016 ...ANOTHER ROUND OF BELOW FREEZING TEMPERATURES TONIGHT... .READINGS WILL DROP BELOW THE FREEZING MARK AGAIN TONIGHT ACROSS IOWA. HIGH PRESSURE CURRENTLY DROPPING INTO THE DAKOTAS WILL SETTLE INTO THE STATE TOWARD DAYBREAK TUESDAY BRINGING WITH IT LIGHT WINDS...CLEAR SKIES...AND A DRY AIRMASS...QUITE FAVORABLE FOR NIGHTTIME COOLING. THE WARNING DOES NOT EXTEND TO NORTHERN IOWA AS THOSE LOCATIONS HAVE NOT SUFFICIENTLY PROGRESSED THROUGH THE GROWING SEASON TO WARRANT ISSUANCE. IAZ036>039-044>050-057>062-070>075-081>086-092>097-112115- /O.NEW.KDMX.FZ.W.0002.160412T0600Z-160412T1400Z/ HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE- STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK- CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS- MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- INCLUDING THE CITIES OF...WEBSTER CITY...IOWA FALLS...ELDORA... ACKLEY...GRUNDY CENTER...REINBECK...CONRAD...DIKE...WELLSBURG... WATERLOO...CEDAR FALLS...DENISON...CARROLL...JEFFERSON...BOONE... AMES...MARSHALLTOWN...TAMA...TOLEDO...TRAER...DYSART... GLADBROOK...AUDUBON...EXIRA...GUTHRIE CENTER...PANORA...BAYARD... CASEY...PERRY...WAUKEE...ADEL...DES MOINES...NEWTON...GRINNELL... ATLANTIC...GREENFIELD...STUART...ADAIR...FONTANELLE...WINTERSET... EARLHAM...INDIANOLA...NORWALK...CARLISLE...PELLA...KNOXVILLE... OSKALOOSA...CORNING...CRESTON...OSCEOLA...CHARITON...ALBIA... OTTUMWA...BEDFORD...LENOX...NEW MARKET...MOUNT AYR...LAMONI... LEON...CORYDON...SEYMOUR...ALLERTON...HUMESTON...CENTERVILLE... BLOOMFIELD 942 AM CDT MON APR 11 2016 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY. * TEMPERATURE...TEMPERATURES WILL FALL BELOW 32 DEGREES AFTER MIDNIGHT REACHING OVERNIGHT LOWS IN THE MIDDLE TO UPPER 20S. * IMPACTS...TENDER UNPROTECTED VEGETATION MAY BE KILLED OR DAMAGED BY THE COLD TEMPERATURES AND RESULTANT FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ SMALL
4 follow-up statements
740 WWUS73 KDMX 112016 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 316 PM CDT MON APR 11 2016 ...ANOTHER ROUND OF BELOW FREEZING TEMPERATURES OVERNIGHT... .READINGS WILL DROP BELOW THE FREEZING MARK AGAIN TONIGHT ACROSS IOWA. HIGH PRESSURE CURRENTLY DROPPING INTO THE DAKOTAS WILL SETTLE INTO THE STATE TOWARD DAYBREAK BRINGING WITH IT LIGHT WINDS...CLEAR SKIES...AND A DRY AIRMASS...QUITE FAVORABLE FOR NIGHTTIME COOLING. THE WARNING DOES NOT EXTEND TO NORTHERN IOWA AS THOSE LOCATIONS HAVE NOT SUFFICIENTLY PROGRESSED THROUGH THE GROWING SEASON TO WARRANT ISSUANCE. IAZ036>039-044>050-057>062-070>075-081>086-092>097-120300- /O.CON.KDMX.FZ.W.0002.160412T0600Z-160412T1400Z/ HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE- STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK- CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS- MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- INCLUDING THE CITIES OF...WEBSTER CITY...IOWA FALLS...ELDORA... ACKLEY...GRUNDY CENTER...REINBECK...CONRAD...DIKE...WELLSBURG... WATERLOO...CEDAR FALLS...DENISON...CARROLL...JEFFERSON...BOONE... AMES...MARSHALLTOWN...TAMA...TOLEDO...TRAER...DYSART... GLADBROOK...AUDUBON...EXIRA...GUTHRIE CENTER...PANORA...BAYARD... CASEY...PERRY...WAUKEE...ADEL...DES MOINES...NEWTON...GRINNELL... ATLANTIC...GREENFIELD...STUART...ADAIR...FONTANELLE...WINTERSET... EARLHAM...INDIANOLA...NORWALK...CARLISLE...PELLA...KNOXVILLE... OSKALOOSA...CORNING...CRESTON...OSCEOLA...CHARITON...ALBIA... OTTUMWA...BEDFORD...LENOX...NEW MARKET...MOUNT AYR...LAMONI... LEON...CORYDON...SEYMOUR...ALLERTON...HUMESTON...CENTERVILLE... BLOOMFIELD 316 PM CDT MON APR 11 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY... * TEMPERATURE...TEMPERATURES WILL FALL BELOW 32 DEGREES AFTER MIDNIGHT...REACHING OVERNIGHT LOWS IN THE 20S. * IMPACTS...TENDER UNPROTECTED VEGETATION MAY BE KILLED OR DAMAGED BY THE COLD TEMPERATURES AND RESULTANT FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ SMALL
940 WWUS73 KDMX 120219 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 919 PM CDT MON APR 11 2016 ...ANOTHER ROUND OF BELOW FREEZING TEMPERATURES OVERNIGHT... .READINGS WILL DROP BELOW THE FREEZING MARK AGAIN TONIGHT ACROSS IOWA. HIGH PRESSURE CURRENTLY DROPPING INTO THE DAKOTAS WILL SETTLE INTO THE STATE TOWARD DAYBREAK...BRINGING WITH IT LIGHT WINDS...CLEAR SKIES...AND DRY AIR...QUITE FAVORABLE FOR NIGHTTIME COOLING. THE WARNING DOES NOT EXTEND TO NORTHERN IOWA AS THOSE LOCATIONS HAVE NOT SUFFICIENTLY PROGRESSED THROUGH THE GROWING SEASON TO WARRANT ISSUANCE. IAZ036>039-044>050-057>062-070>075-081>086-092>097-121030- /O.CON.KDMX.FZ.W.0002.160412T0600Z-160412T1400Z/ HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE- STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK- CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS- MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- INCLUDING THE CITIES OF...WEBSTER CITY...IOWA FALLS...ELDORA... ACKLEY...GRUNDY CENTER...REINBECK...CONRAD...DIKE...WELLSBURG... WATERLOO...CEDAR FALLS...DENISON...CARROLL...JEFFERSON...BOONE... AMES...MARSHALLTOWN...TAMA...TOLEDO...TRAER...DYSART... GLADBROOK...AUDUBON...EXIRA...GUTHRIE CENTER...PANORA...BAYARD... CASEY...PERRY...WAUKEE...ADEL...DES MOINES...NEWTON...GRINNELL... ATLANTIC...GREENFIELD...STUART...ADAIR...FONTANELLE...WINTERSET... EARLHAM...INDIANOLA...NORWALK...CARLISLE...PELLA...KNOXVILLE... OSKALOOSA...CORNING...CRESTON...OSCEOLA...CHARITON...ALBIA... OTTUMWA...BEDFORD...LENOX...NEW MARKET...MOUNT AYR...LAMONI... LEON...CORYDON...SEYMOUR...ALLERTON...HUMESTON...CENTERVILLE... BLOOMFIELD 919 PM CDT MON APR 11 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY... * TEMPERATURE...TEMPERATURES WILL FALL BELOW 32 DEGREES AFTER MIDNIGHT...REACHING OVERNIGHT LOWS IN THE 20S. * IMPACTS...TENDER UNPROTECTED VEGETATION MAY BE KILLED OR DAMAGED BY THE COLD TEMPERATURES AND RESULTANT FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KS
365 WWUS73 KDMX 120911 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 411 AM CDT TUE APR 12 2016 ...FREEZING TEMPERATURES CONTINUE THIS MORNING... IAZ036>039-044>050-057>062-070>075-081>086-092>097-121400- /O.CON.KDMX.FZ.W.0002.000000T0000Z-160412T1400Z/ HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE- STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK- CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS- MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- INCLUDING THE CITIES OF...WEBSTER CITY...IOWA FALLS...ELDORA... ACKLEY...GRUNDY CENTER...REINBECK...CONRAD...DIKE...WELLSBURG... WATERLOO...CEDAR FALLS...DENISON...CARROLL...JEFFERSON...BOONE... AMES...MARSHALLTOWN...TAMA...TOLEDO...TRAER...DYSART... GLADBROOK...AUDUBON...EXIRA...GUTHRIE CENTER...PANORA...BAYARD... CASEY...PERRY...WAUKEE...ADEL...DES MOINES...NEWTON...GRINNELL... ATLANTIC...GREENFIELD...STUART...ADAIR...FONTANELLE...WINTERSET... EARLHAM...INDIANOLA...NORWALK...CARLISLE...PELLA...KNOXVILLE... OSKALOOSA...CORNING...CRESTON...OSCEOLA...CHARITON...ALBIA... OTTUMWA...BEDFORD...LENOX...NEW MARKET...MOUNT AYR...LAMONI... LEON...CORYDON...SEYMOUR...ALLERTON...HUMESTON...CENTERVILLE... BLOOMFIELD 411 AM CDT TUE APR 12 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE...TEMPERATURES LOOK TO RANGE IN THE 20S DURING MAJORITY OF THE MORNING HOURS TODAY BEFORE RAPIDLY RISING ABOVE FREEZING AFTER 9 AM. * IMPACTS...TENDER UNPROTECTED VEGETATION MAY BE KILLED OR DAMAGED BY THE COLD TEMPERATURES AND RESULTANT FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ PODRAZIK
344 WWUS73 KDMX 121358 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 858 AM CDT TUE APR 12 2016 IAZ036>039-044>050-057>062-070>075-081>086-092>097-121500- /O.EXP.KDMX.FZ.W.0002.000000T0000Z-160412T1400Z/ HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE- STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK- CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS- MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- INCLUDING THE CITIES OF...WEBSTER CITY...IOWA FALLS...ELDORA... ACKLEY...GRUNDY CENTER...REINBECK...CONRAD...DIKE...WELLSBURG... WATERLOO...CEDAR FALLS...DENISON...CARROLL...JEFFERSON...BOONE... AMES...MARSHALLTOWN...TAMA...TOLEDO...TRAER...DYSART... GLADBROOK...AUDUBON...EXIRA...GUTHRIE CENTER...PANORA...BAYARD... CASEY...PERRY...WAUKEE...ADEL...DES MOINES...NEWTON...GRINNELL... ATLANTIC...GREENFIELD...STUART...ADAIR...FONTANELLE...WINTERSET... EARLHAM...INDIANOLA...NORWALK...CARLISLE...PELLA...KNOXVILLE... OSKALOOSA...CORNING...CRESTON...OSCEOLA...CHARITON...ALBIA... OTTUMWA...BEDFORD...LENOX...NEW MARKET...MOUNT AYR...LAMONI... LEON...CORYDON...SEYMOUR...ALLERTON...HUMESTON...CENTERVILLE... BLOOMFIELD 858 AM CDT TUE APR 12 2016 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... TEMPERATURES ACROSS THE WARNING AREA WARMED NICELY THIS MORNING. NEARLY ALL LOCATIONS WITHIN THE AREA ARE ABOVE OR WITHIN A COUPLE DEGREES OF FREEZING. REMAINING SITES BELOW FREEZING SHOULD QUICKLY RISE ABOVE SHORTLY AFTER 9 AM THIS MORNING. $$ CURTIS
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this freeze warning went out at Apr 11, 6:30 AM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Apr 11, 6:30 AM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 630 AM CDT MON APR 11 2016 .SHORT TERM.../TODAY/ ISSUED AT 348 AM CDT MON APR 11 2016 THE PRIMARY SURFACE COLD ADVECTION SURGE IS MOVING ACROSS CENTRAL AND SOUTHERN IOWA THIS MORNING. IN ADDITION TO COLDER TEMPERATURES ARRIVING...MUCH DRIER AIR IS MOVING INTO THE STATE AS WELL WITH DEWPOINTS IN THE TEENS ALREADY INTO NORTHWEST IOWA. THIS IS OCCURRING AS A TROUGH IS MOVING ACROSS THE UPPER MIDWEST AND INTO THE GREAT LAKES REGION TODAY. THE 850 MB TEMPERATURES WILL CONTINUE TO TUMBLE THROUGH THE MORNING HOURS WITH -8C REACHING INTO THE NORTHERN PORTION OF THE STATE BEFORE THE AIR MASS MODIFIES A BIT INTO THE AFTERNOON. GOOD MIXING TODAY TO NEAR 800-775 MB WILL HELP MAXIMIZE HIGHS TODAY DESPITE THE SEASONABLY COLD TEMPERATURES ALOFT. HIGHS WILL BE IN THE MID 40S NORTH TO MID 50S SOUTH. THE WIND WILL BE BREEZY FROM THE NORTHWEST WITH SOME GUSTS NEAR 25 MPH THIS AFTERNOON. THE MID LEVEL CLOUDS OVER SOUTHERN IOWA WILL SHIFT SOUTH DURING THE DAY. POTENTIAL FOR 4-5KFT STRATUS OR VERY SHALLOW CUMULUS TO DEVELOP OVER NORTHERN IOWA THIS MORNING BEFORE DISSIPATING WITH CONTINUED AIRMASS DRYING THIS AFTERNOON. .LONG TERM.../TONIGHT THROUGH SUNDAY/ ISSUED AT 348 AM CDT MON APR 11 2016 TEMPERATURES WERE THE MAIN FOCUS THROUGHOUT THE EXTENDED PERIOD AS A LARGE UPPER LEVEL RIDGE BUILDS INTO THE CENTRAL U.S. AND DOMINATES THE WEATHER PATTERN INTO NEXT WEEKEND. UTILIZED A BLEND OF THE GFS/ECMWF THROUGHOUT THE PERIOD...WITH A SLIGHT LEAN TOWARD THE WARMER GFS OVER THE WEEKEND. TONIGHT INTO TUESDAY...HARD FREEZE IN STORE ACROSS THE FORECAST AREA AS TEMPERATURES LOOK TO DROP INTO THE LOWER TO MIDDLE 20S. HELD OFF ON ANY HEADLINES ATTM AS STILL SOME UNCERTAINTY HOW FAR NORTH A FREEZE WARNING NEEDS TO GO DUE TO THE LACK OF SIGNIFICANT GROWING DEGREE DAYS. ONE LAST COOL DAY EXPECTED ON TUESDAY AS THE CANADIAN SURFACE HIGH SLOW TO PUSH EAST. WEDNESDAY THROUGH SUNDAY...WEAK SHORTWAVE CUTS ACROSS MINNESOTA LATE TUESDAY NIGHT INTO WEDNESDAY BUT MAINLY BRINGS SOME CLOUD COVER TO NORTHERN IOWA. OTHERWISE...THE WARMUP BEGINS WEDNESDAY AS THE FORECAST AREA WILL SEE SOUTHERLY WINDS INCREASE ON THE BACKSIDE OF THE SURFACE HIGH TO STALL OVER THE EASTERN U.S. UPPER LEVEL RIDGE CONTINUES TO BUILD AND STRENGTHEN OVER THE EASTERN TWO-THIRDS OF THE COUNTRY THURSDAY INTO FRIDAY...KEEPING IOWA WELL WITHIN THE WAA REGIME. TRENDED WARMER THURSDAY THROUGH SUNDAY FOR MAX TEMPS AS EACH DAY CONTINUES TO SHOW SIGNS OF DECENT MIXING AND PLENTY OF SUNSHINE. PLUS...THE AIR MAS REMAINS VERY DRY AND SUSPECT MAX TEMPS MIGHT BE EVEN TOO COOL FOR FRIDAY AND SATURDAY AS MIXING MIGHT BE A BIT STRONGER THAN WHAT THE MODELS ARE DEPICTING. MEX MOS GUIDANCE THE WARMEST AND EVEN THE ECE MOS GUIDANCE WARMING WELL INTO THE 70S OVER NEXT WEEKEND. TWEAKED UP MAX TEMPS A COUPLE DEGREES ON SATURDAY AND SUNDAY AND WOULD NOT BE SURPRISED IF A FEW STATIONS TOP 80 OVER THE WEEKEND. && .AVIATION.../FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING/ ISSUED AT 629 AM CDT MON APR 11 2016 BREEZY NORTHWEST WINDS WILL PREVAIL TODAY BEFORE BECOMING LIGHT TONIGHT AS HIGH PRESSURE ARRIVES. VFR CONDITIONS WILL REMAIN THROUGH THE PERIOD. A PERIOD OF SCT 4-5 KFT CLOUDS MOVING OVER NORTHEAST IOWA THIS MORNING OTHERWISE CLEARING THIS AFTERNOON AND INTO THE OVERNIGHT. && .DMX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DONAVON LONG TERM...PODRAZIK AVIATION...DONAVON
Hazardous weather outlook, Apr 11, 5:06 AM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 506 AM CDT MON APR 11 2016 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-121015- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 506 AM CDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A WIDESPREAD HARD FREEZE IS EXPECTED TONIGHT INTO TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KLP
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.